Show simple item record

dc.contributor.authorAndreani, R.
dc.contributor.authorMartínez, J.
dc.date.accessioned2014-05-27T11:19:44Z
dc.date.available2014-05-27T11:19:44Z
dc.date.issued1999-07-01
dc.identifierhttp://dx.doi.org/10.1016/S0893-9659(99)00049-X
dc.identifier.citationApplied Mathematics Letters, v. 12, n. 5, p. 7-12, 1999.
dc.identifier.issn0893-9659
dc.identifier.urihttp://hdl.handle.net/11449/65799
dc.description.abstractA bounded-level-set result for a reformulation of the box-constrained variational inequality problem proposed recently by Facchinei, Fischer and Kanzow is proved. An application of this result to the (unbounded) nonlinear complementarity problem is suggested. © 1999 Elsevier Science Ltd. All rights reserved.en
dc.format.extent7-12
dc.language.isoeng
dc.relation.ispartofApplied Mathematics Letters
dc.sourceScopus
dc.subjectComplementarity
dc.subjectReformulation
dc.subjectUnconstrained minimization
dc.titleThe reformulation of nonlinear complementarity problems using the Fischer-Burmeister functionen
dc.typeArtigo
dcterms.licensehttp://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.contributor.institutionUniversidade Estadual de Campinas (UNICAMP)
dc.description.affiliationDept. of Comp. Sci. and Statistics University of the State of S. Paulo, C.P. 136, Sao Jose do Rio Preto-SP
dc.description.affiliationDepartment of Applied Mathematics IMECC-UNICAMP University of Campinas, CP 6065, 13081-970 Campinas SP
dc.identifier.doi10.1016/S0893-9659(99)00049-X
dc.rights.accessRightsAcesso aberto
dc.identifier.scopus2-s2.0-0001702409
dc.identifier.file2-s2.0-0001702409.pdf
dc.relation.ispartofjcr2.462
dc.relation.ispartofsjr1,457
Localize o texto completo

Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record